Psycho-Babble Medication Thread 695511

Shown: posts 1 to 3 of 3. This is the beginning of the thread.

 

You gotta be kiddin' me...urinary incontinence?

Posted by XanyADDam on October 17, 2006, at 9:59:12

Here's the scoop: I just got a job, and didn't want to be caught popping pills. So, I ask my doctor to put me on Xanax XR rather than Xanax. The night of the first day I took the stuff, I wet the bed...wtf?!? I ignored it, figuring I may have taken it to close to bedtime...I take Ambien to help me get to sleep. The thing is, it's happened SEVERAL times since. I'm on quite a cocktail, but I wasn't wetting the bed before we added the Xanax XR. The funny thing is, it never happened with Xanax IR. I might as well list the other meds I'm on...Adderall, Lyrica, Depakote, and Paxil. Urinary incontinence has not been a problem up until now. It may have happened once or twice, but I believe I had mixed percocets, xanax and adderall with alcohol...something like that. Don't worry, I don't do that sort of thing anymore. Has anyone experienced this sort of thing from, idk, a benzo...an AD perhaps??

 

Re: You gotta be kiddin' me...urinary incontinence? XanyADDam

Posted by Phillipa on October 17, 2006, at 10:09:24

In reply to You gotta be kiddin' me...urinary incontinence?, posted by XanyADDam on October 17, 2006, at 9:59:12

No do you go into a deep sleep? Love Phillipa

 

Re: You gotta be kiddin' me...urinary incontinence

Posted by Racer on October 17, 2006, at 16:16:49

In reply to You gotta be kiddin' me...urinary incontinence?, posted by XanyADDam on October 17, 2006, at 9:59:12

(You don't know how much it kills me to admit this one...)

Yes, I experienced that a few times taking Xanax with Cymbalta. My doctor thought was I just didn't wake up enough to get up in time, especially since it wasn't a full-on bedwetting, so much as a heavy trickle... Basically, I was too heavily sedated.

Don't know what to tell you, though, about how to fix it... I'm sorry it's happening to you -- I know how horrifying it was for me, so it's got to be bad for you, too. Good luck with the fix.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.